01-27-2006, 03:45 PM #1
Swelling. I need some quick answers I'm getting nervous.
Ok My wife the nurse gave me the gluteal shot 2 cc's in the left butt cheek. It swoll up the next day, even swelling my lower back on that side. It doesn't cause me to much pain but it aches, feels like a large not. The muscle is almost rock hard. What should I do. I gotta soften it up. Also anyone know why it would react that way? I am thinking about having my friend just wail on it hard as he can. I may pass out but I figure that should loosen it up. Whats the best way to loosen it up? I have been bathing in epsom salt twice a day since.
01-27-2006, 03:48 PM #2
It was test,right?
This is your first cycle right?
try a heating pad...this is quite a common occurrence.Just keep an eye on it should it worsen.I sure in a few days the swelling will subside
01-27-2006, 03:50 PM #3
you should massage the inj site directly after the shot,this will help!
01-27-2006, 04:03 PM #4
Yeah it was sust. The first inj didn't swell near as bad just for a a day or 2. the second one was 500mg sus, she hit it a little higher, and the next day was the most pain I had been in since getting blown up in Afghanistan.
01-27-2006, 04:08 PM #5Originally Posted by novicenovicen
01-27-2006, 04:11 PM #6
She hit the muscle. She's been a nurse for 5 years and she works in a NH with old people always getting shots. She definately hit a muscle I think she just hit a nerve to, or maybe since I jumped from 250 3 days prior to 500 my body kinda went into shock.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)